Hui Guo
Results

Journal Article
Local Discontinuous Galerkin Methods with Decoupled Implicit-Explicit Time Marching for the Growth-Mediated Autochemotactic Pattern Formation Model
Advances in Applied Mathematics and Mechanics, Vol. 16 (2024), Iss. 1 : pp. 208–236

Journal Article
A Numerical Method on Eulerian Grids for Two-Phase Compressible Flow
Advances in Applied Mathematics and Mechanics, Vol. 8 (2016), Iss. 2 : pp. 187–212

Journal Article
A Split Least-Squares Characteristic Procedure for Convection-Dominated Parabolic Integro-Differential Equations
Communications in Mathematical Research , Vol. 31 (2015), Iss. 1 : pp. 1–14

Journal Article
Optimal Control Problem for a Reaction-Diffusion System of Three Populations
East Asian Journal on Applied Mathematics, Vol. 11 (2021), Iss. 4 : pp. 808–828

Journal Article
Positivity-Preserving Local Discontinuous Galerkin Method for Pattern Formation Dynamical Model in Polymerizing Actin Flocks
Journal of Computational Mathematics, Vol. 41 (2023), Iss. 4 : pp. 623–642

Journal Article
On Nodal Solutions of the Schrödinger-Poisson System with a Cubic Term
Journal of Nonlinear Modeling and Analysis, Vol. 6 (2024), Iss. 3 : pp. 623–642

Journal Article
An Energy Stable Local Discontinuous Galerkin Method for a Binary Compressible Flow
Advances in Applied Mathematics and Mechanics, Vol. 17 (2025), Iss. 3 : pp. 888–908